My husband is really giving me a hard time about waking up in the morning. I take the following meds and dosages..Lamictal 100, Topamax 150, Cymbalta 30, Seroquel 800, Ativan 1mg all at night. In the morning and at noon I take 20 mg of Adderall. Would this make everyone hard to get up or is it just me not wanting to get up due to depression and wanting to escape the stress?
I believe that just the 800 mg of seroquel mixed with the topamax and ativan are giving you a hard time getting up.
I also take seroquel but 300 mg, topamax 75 mg and 4 mg of klonopin and aslo have problems getting up.
I think that the medications are responsible for you not being able to wake up in the mornings.- I do believe this combination and high doses would make anyone very sleepy and specially hard to get up in the mornings.-
I would discuss this further with your doctor, maybe you need to adjust your doses, specially with seroquel.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 23 Sep 2010 • 3 answers
Posted 1 Dec 2010 • 1 answer
Posted 25 Jan 2011 • 1 answer
Posted 11 Sep 2015 • 18 answers